MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SMART TSF.COM; SOFTWARE FOR DIAGNOSIS/TREATMENT

SMITH & NEPHEW, INC. SMART TSF.COM; SOFTWARE FOR DIAGNOSIS/TREATMENT
Catalog Number 71075401
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code Unintended Radiation Exposure (4565)
Date of Event 07/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that, at the moment of trying to import an x-ray ((b)(4)) into the smart tsf software, and have the software detect the beacon on the lateral view, the software did not recognized the image.It was cropped the anterior part of the image away ((b)(4)), and it was able to get the software to find the beacon in the smart tsf account.Unfortunately, this image did not work for the physician.Surgeon complained about wasted time (3hr) in clinic, and unwanted radiation exposure to the patient.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that the patient was not under anesthesia while the surgeon unsuccessfully attempted to import the x-ray image to the tsf software (failure to recognize the beacon) as it was originally thought; therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.

Brand Name
SMART TSF.COM
Common Device Name
SOFTWARE FOR DIAGNOSIS/TREATMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key15241956
Report Number1020279-2022-03690
Device Sequence Number4693214
Product Code OSN
UDI-Device Identifier00885556746370
UDI-Public885556746370
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210953
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71075401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Supplement Date Received by Manufacturer08/12/2022
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown